# SDR DL757952280

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Panel
- Part number: 114N3002119A
- Condition: Separated
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG HAD AIRFRAME VIBRATION, RETURNED CVG.  FOUND A 4 FOOT SECTION OF LEFT WING NR 5 L/E SLAT TRAILING EDGE WEDGE HAD SEPARATED FROM THE SLAT PANEL.  THE SLAT WAS REMOVED AND ROUTED TO SHOP FOR REPAIRS, NEW SLAT PANEL WAS INSTALLED FOR RETURN TO SERVICE.
